COMMON FIXED POINT THEOREM IN INTUITIONISTIC FUZZY METRIC SPACE UNDER (S-B) PROPERTY

Authors

  • P. Sharma Department of Mathematics, IES, IPS Academy, Rajendra Nagar, A.B. Road, Indore - 452012 (M.P.), India
  • S. Sharma Professor and Head Department of Mathematics, Govt. Madhav Science College, Ujjain (M.P.), India

Abstract

The main purpose of this paper is to give common fixed point theorem in intuitionistic fuzzy metric space under strict contractive conditions for mappings satisfying (S-B) property

Downloads

Published

2012-05-18

How to Cite

Sharma, P., & Sharma, S. (2012). COMMON FIXED POINT THEOREM IN INTUITIONISTIC FUZZY METRIC SPACE UNDER (S-B) PROPERTY. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 161-169. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/134

Issue

Section

Research Article